A fixed point theorem for uniformly locally contractive mappings in a C-chainable cone rectangular metric space

Research output: Contribution to journalArticlepeer-review

Abstract

Recently, Azam, Arshad and Beg [4] introduced the notion of cone rectangular metric spaces by replacing the triangular inequality of a cone metric space by a rectangular inequality. In this paper, we introduce the notion of c-chainable cone rectangular metric space and we establish a fixed point theorem for uniformly locally contractive mappings in such spaces. An example is given to illustrate our obtained result.
Original languageEnglish
Pages (from-to)107-116
Number of pages10
JournalSurveys in Mathematics and its Applications
Volume6
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'A fixed point theorem for uniformly locally contractive mappings in a C-chainable cone rectangular metric space'. Together they form a unique fingerprint.

Cite this